MathSciNet Relay Station
MathSciNet bibliographic data
MR2152409 (2006e:15039) 15A60
Chan, Jor-Ting; Li, Chi-Kwong; Sze, Nung-Sing Isometries for unitarily invariant norms. Linear Algebra Appl. 399 (2005), 53–70.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement